Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Benign tumour of pituatary gland, hot flashes, breast pain..Prolactin tests. Prescribed dostinex, cabergoline. Remedy?

i discover that i have a benign tumor of pituitary gland 4mm at 27 may 2012 the history start atlast summer july i feel by hot flashes and breast pain so i do my first prolactin {PRL} tests was at 15-11-2011 : it was 297.2 then the doctor give me a medicine called dostinex 0.5 mg cabergoline 2 tablet every 3 days for a month and after the month i made another prolactin {PRL} test at 14-12-2011 it was: 1.73 after 3 months without medicine i do another prolactin{PRL} tests at 23/2/2012 it was :80.6 then the doctor gave me again dostinex half tablet every 3 days for two weeks only and then he gave me another medcine called lactodel for prolactin secrtion inhibitor & dopamine agonist one tablet every day for 3 months , and then i took dostinex again for 2 weeks one tablet every 3 days , now I m not taking any medicine ..and the radiation i send it for you and medical tests it s after i took all this medicine ...what I m feel a breast pain and headache weight 46.5 kg age 25
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, you seem to have a secretory adenoma of pituitary (prolactinoma) and the treatment can be an endoscopic or otherwise transnasal surgery for this. The other option can be radiation and use of gamma knife to protect the optic nerve is recommended. The medicine you are taking is to keep your prolactin levels low. Regards
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor